# SDR IPXA2020102761719

- Difficulty date: October 6, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING UPPER SKIN HAS CORROSION BETWEEN STA XORS 405 AND REAR SPAR.  REPAIRED LT WING UPPER SKIN BETWEEN STA XORS 405 AND REAR SPAR, IAW VT-SAA EA 011-5730-01-A8645 REV I/R AND UPS EO MD11-5730-78254-A.  (MINOR)
